Log in

I forgot my password

Latest topics
» Anyone been to see Dr.Claire Bailey in Birmingham?
Yesterday at 6:36 pm by Kezz

» Recently Diagnosed.... Help!
Yesterday at 2:57 pm by amyhp

» Vestibulectomy
Sun Aug 13, 2017 9:54 am by infinitelywondering

» Discomfort from my own liquids
Sun Aug 13, 2017 4:27 am by Hopeitworks

» Anyone else have burning on the front of thighs?
Sun Aug 13, 2017 2:20 am by Hopeitworks

» Partial Vestibulectomy
Sun Aug 13, 2017 1:38 am by infinitelywondering

» Anyone being treated by Drexel University???
Sat Aug 12, 2017 8:50 pm by Hopeitworks

» Post Vestibulectomy Pain !!!
Sat Aug 12, 2017 8:00 pm by sj17

» Pain management - what works for me
Sat Aug 12, 2017 9:58 am by sj17

Partial Vestibulectomy

Mon Jul 31, 2017 6:44 pm by JGD13

Hi all i am new here.
I had a partial vestibulectomy 21/7 for my provoked vulvodynia.
After a painful few days and feeling quite uncomfortable it seemed to get better. 1 week after i noticed some white stuff and gloopy discharge, it wasnt smelly or itchy but i got a check up at the gp surgery and the doctor said the stitches looked fine and i could just have a touch of thrush. He said this is …

Comments: 4

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 3

Anyone from the PNW?

Sat Aug 05, 2017 7:54 am by jungleclover

I'm located near Portland and I would be really cool to actually meet someone with this issue. I think my roommate in college technically had this problem. She had an overgrown hymen removed and can't deal with penetration as a result. But she is gay so it seems like it hasn't been a huge problem for her (although we didn't talk about it much so there was possibly more to it than she let on). …

Comments: 0

Constant pain, I want to die.

Fri Jun 02, 2017 4:29 am by Meggiemay

I posted on here a few years ago but my symptoms went away with the inflammation. I didn't get so lucky this time.

For over three months, i've had terrible rawness, burning, soreness in the urethral/vestibule area and pressure/hypersensitivity in the clitoral area. I've also had some lower abdominal pressure and burning on my butt. I can barely walk! My gyno hasn't been much help. I'm on …

Comments: 22

Newbie to the site

Sun Jul 30, 2017 12:16 am by Ksa

Hello. Thank you for this wonderful site. I'm currently under the care of a dr in Phoenix that specializes in vaginal disorders. I will probably be on a suppository of estridol the rest of my life and I am currently on medications for a rare form of vaginitis that's pretty unheard of for my age. My vagina literally hates me. I've struggled with vulvadynia for 20 years, the duration of my …

Comments: 1

New to the site and just had a vestibulectomy

Fri Aug 04, 2017 12:19 am by Hopeitworks

Hello Everyone,

I have been suffering from vulvodynia for years! So I decided to go ahead and have vestibulectomy on July 28, 2017. I really wished I would of found this site before I went through with the surgery. Maybe I would have been more prepared to deal with recovering. I just need someone to talk and I dont mind hearing your story.

Comments: 2

Post Vestibulectomy

Thu Aug 03, 2017 6:15 pm by infinitelywondering

Heya,

I had my vestibulectomy (full) about a day and a half ago. I was very sick and poorly just after the op and experienced intense pain down there Sad

However, today I came home and have done the following things:

-washed with warm water
-applied manuka honey to the area
-ensured I wash at least 3 times a day and dab the area dry gently
-use frozen peas to stop the swelling

As of now I am …

Comments: 0

can anyone recommend a good dermatologist in LA?

Thu Jul 27, 2017 4:17 pm by saffron

Hi, I am wondering if anyone knows a vulvar dermatologist in Los Angeles? My problems seem to be external, but I'm having trouble finding a knowledgable doctor. My current dermatologist is pretty cosmetic based and I'm afraid all the products he prescribed actually made my situation so much worse!

I know there a few drs in Orange County/San Diego, but was hoping to stay local as even …

Comments: 3

Vulvodynia and IVF? Anyone done this? What does it do to the vulvadynia?

Sun Jul 30, 2017 1:03 am by Carolyn4

Hi everyone,

I have had vulvodynia since age 27--I am now 43 and it has been in pretty good remission.  I control it with acupuncture and herbs, and some cranial sacral therapy.  I have a 5 year old, had a pretty uneventful pregnancy which ended in a c-section.  My VV worsened after that, and I have worked hard to get it back under control (it took over a year to get it back into pretty good …

Comments: 0


Questions about amitriptyline and physio

View previous topic View next topic Go down

Questions about amitriptyline and physio

Post  Delilah1 on Mon Jul 15, 2013 3:23 pm

Has anyone tried amitriptyline or nortriptyline for a while (6 months or so) and your pain went away and then you slowly stopped taking it and the pain stayed away?   I've been wondering if this is all caused by muscles/nerves then why is it if you have a pinched nerve/muscle issue or alignment issue in your upper torso  you don't get a sore irritated, raw, red throat?  It's the same kind of body cavity-??  I still wonder if secondary V is caused by some kind of infection not identified yet.   People used to believe gastric ulcers were caused by stress and now they know it's caused by Hpylori bacteria.  They now believe IBS is caused by some bacteria.(still researching it)  Just wondering and wanted to share my thoughts.  thanks

Delilah1

Posts : 55
Join date : 2013-04-24

View user profile

Back to top Go down

Re: Questions about amitriptyline and physio

Post  jen007 on Tue Jul 16, 2013 4:46 am

Delilah1,

I had been taking amitriptyline for about 6 months a while back. It did help reduce the pain, but it didn't go away completely. I eventually stopped taking it. The side effects were bothering me a bit. They weren't really bad or anything. One was weight gain...accept for me it made me completely loose my appetite and I ended up loosing quite a bit of weight. You're more likely to gain though, I was like the only person who ever had that symptom that my doctor knew of. Also because amitriptyline is an anti-depressant I started to feel less like myself. Just more quiet and wanting to stay home and lay around. After I stopped taking it the pain came back about a week or so later. Its been over a year and I still struggle with the weight loss. I can't seem the gain the weight back sadly. I was small the begin with so now I'm even more tiny.

I hope I was of some help! Let me know if you have any other questions about amitriptyline!

-Jen

jen007

Posts : 151
Join date : 2012-11-05
Age : 24
Location : U.S.A

View user profile

Back to top Go down

Re: Questions about amitriptyline and physio

Post  Kathy100 on Tue Jul 16, 2013 9:43 am

Hi Delilah1

I've been taking nortriptyline since December - I started on amitriptyline but couldn't take the side effects (I was zombie like, forgetful, made mistakes at work & had tingling in the legs on a 10mg dose). The nortriptyline helped a lot with the burning pain (and the specialist I was seeing said that it gave the nerves a break) - I'm now trying to wean myself off it and am down to 5mg a day. The main side effects for me were feeling tired, drugged, anxious and also, more seriously a drop in blood pressure. Like Jen I lost weight which I'd put down to the stress of it all which I haven't gained back but it could have been the tablets. Physio helped me and doing stretches to correct my pelvis (which is misaligned) is helping too. The V pain is still there but much less. From my experience taking it helped me with a break from the pain before I started physio but watch out for the side effects.
Hope this helps & good luck!

Kathy100

Posts : 95
Join date : 2012-12-17

View user profile

Back to top Go down

Re: Questions about amitriptyline and physio

Post  Sarah001 on Tue Jul 16, 2013 4:41 pm

Hi Delilah, I take Ami which was originally prescribed for sleep issues due to my Fibro but the vulvar specialist upped the dose to see if it would help my pain and it didn't I'm afraid, I was woozy to begin with but I don't even notice it now (I still take it for sleep). I gained 5 pounds from the Ami then it stopped (until I started on the Lyrica and I ballooned! Rolling Eyes ) and the only symptom I have now is a very dry mouth at all times which has damaged my teeth from lack of saliva but luckily my dentist has put me on a prescription toothpaste to help my teeth.

As for the nerve question, the redness in the vestibule is more likely the muscles being affected by the nerves and clenching and spasming. If your throat did the same you'd be an emergency situation so it would never get to the raw red throat stage! Some trigger points cause weird sensations too like some of mine make me itchy when I press them and on me the referral patterns are often unexpected and odd. Nerves can cause pain anywhere along their course and upset the soft tissue along the way. physio has helped alot of ladies on this forum so it's well worth giving it a decent try but make sure you do the homework or it will fail. Good luck.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Questions about amitriptyline and physio

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum